# SDR FDEA202102160372

- Difficulty date: February 16, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 86,980 hours, 19,178 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: AFA38771
- Condition: Cracked
- Location: Bs 1745
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT DOOR BEAM STATION 1745 FOUND CRACK. CENTER CARGO COMPARTMENT DOOR BEAM STATION 1745 AREA REPAIR CARRIED OUT AS PER   SRM 53-50-15-2R FIGURE 201 REPAIR 2. FABRICATED SUPPORT AS PER DOUGLAS DRAWING   AFA8952 REVISION A AND FABRICATED ANGLE AS PER DOUGLAS DRAWING AFA7443 REVISION G.   REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
